# SDR 2007UALA00836

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 38,693 hours, 4,784 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 6GH AND 7GH.  WIRE  BROKEN BETWEEN SEAT 7H AND 8H CAUSING BOTH EEL LOSS.   REPAIRED WIRE AND ALL SEAT EEL OP CHECKED OK.
